# SDR IPXA09557449

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WHEN FLAPS 15 DEG SELECTED, RECEIVED EICAS MSG "TRAILING EDGE FLAP DISAGREE".  FLAP INDICATOR NEEDLES STOPPED PRIOR TO THE FLAP 15 DEG WHITE BAND.  EMERGENCY DECLARED.  NO SHORT IN RUN FROM NR 1 FSEA PLUG B-E/6 TO K10095 RELAY.  REMOVED AND REPLACED FLAP CONTROL LEVER POSITION TRANSMITTER PER M/M 27-51-33-4.  ADJUSTMENT TEST PER M/M 27-58-01-5 TESTS OK.  FLAPS OPS CHECK OK PER MM 27-51-00-2.  A/C OK FOR SERVICE.
